# SDR HYIA20230623001

- Difficulty date: June 19, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N530BN
- Make and model: Bnorm BN2
- Aircraft serial: 2209
- Aircraft time: 16,034 hours, 42,314 cycles
- System (JASC): 3300 · Lighting System
- Part: Switch
- Part number: 8810K6
- Condition: Failed
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED SPARKS COMING FROM LEFT LANDING LIGHT SWITCH WHEN TURNED ON. MAINTENANCE INSPECTED AND FOUND LEFT LANDING LIGHT SWITCH TO BE DEFECTIVE. REMOVED AND REPLACED THE SWITCH WITH NO FURTHER DEFECTS.
